Mixed ownership in a mixed duopoly with differentiated products

Saha, Bibhas (2009) Mixed ownership in a mixed duopoly with differentiated products. Journal of Economics, 98 (1). pp. 25-43. ISSN 0931-8658

Full text not available from this repository.
Item Type: Article
Faculty \ School: Faculty of Social Sciences > School of Economics
Related URLs:
Depositing User: Julia Sheldrake
Date Deposited: 11 Jan 2011 16:44
Last Modified: 21 Mar 2019 10:46
URI: https://ueaeprints.uea.ac.uk/id/eprint/19088
DOI: 10.1007/s00712-009-0075-x

Actions (login required)

View Item